# SDR RRXA97082

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOOR WEB CRACKED UNDER SECTION OF FLOOR TRACK, AT Y=640 AND X=-25.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH CO7-R22.  TREATED AREA IAW DC-8 SRM 51-1-8 AND INSTALLED REPAIR IAW 51-1-21.
